Alerts & notifications
Heroin sold as ketamine in AucklandNotification|25 November 2023
Heroin has been found in a white powder that was sold as ketamine in the Auckland region.
Highly potent synthetic opioid misrepresented asNotification|03 November 2023
More highly potent nitazene variations have been identified.
Fake oxycodone tablets linked to seriousNotification|27 September 2023
Fake oxycodone tablets, containing metonitazene, may be linked to a recent death and serious hospitalisations in New Zealand
Misrepresented MDMA linked to serious harm in Hawke’sNotification|08 August 2023
UPDATED 11 August 2023
Serious harm has been linked with misrepresented MDMA in the Hawke’s Bay area.
Synthetic Cannabinoid misrepresented asNotification|04 May 2023
Synthetic Cannabinoid MDMB-4en-PINACA has been detected in a yellow powder presumed to be DMT
Potent stimulant Alpha-PVP misrepresented asNotification|06 April 2023
An off-white powder being sold as MDMA in Auckland has been found to contain Alpha-PVP.
Synthetic cannabinoid harm in Christchurch linked toNotification|10 November 2022
A particularly dangerous batch of synthetic cannabinoids has been linked to serious harm in Christchurch in November 2022.
Yellow tablet/powder containing potent opioid likely to cause seriousNotification|21 October 2022
UPDATED 28 MARCH 2023
Serious harm has been identified in relation to metonitazene found in a yellow powder. High Alert urges continued caution, particularly in the Auckland region.
Fentanyl in white powder causes multiple hospitalisations in WairarapaAlert|25 June 2022
UPDATED 1 JULY 2022
Fentanyl found in white powder linked to serious harm events in the Wairarapa region.
Misrepresented MDMA linked to serious harm in WhanganuiNotification|05 June 2022
An unknown brown powder being sold as MDMA has been linked to serious harm events in the Whanganui area.